About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 901540, 13 pages
http://dx.doi.org/10.1155/2014/901540
Research Article

Generalized Kudryashov Method for Time-Fractional Differential Equations

1Department of Mathematics, Firat University, 23119 Elazig, Turkey
2Department of Mathematics, Bozok University, 66100 Yozgat, Turkey

Received 25 March 2014; Revised 9 June 2014; Accepted 9 June 2014; Published 16 July 2014

Academic Editor: Dumitru Baleanu

Copyright © 2014 Seyma Tuluce Demiray et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Seyma Tuluce Demiray, Yusuf Pandir, and Hasan Bulut, “Generalized Kudryashov Method for Time-Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 901540, 13 pages, 2014. doi:10.1155/2014/901540